Convergence of numerical solutions to neutral stochastic delay differential equations with Markovian switching

Shaobo Zhou, Fuke Wu

Research output: Contribution to journalArticleResearchpeer-review

45 Citations (Scopus)

Abstract

Recently, numerical solutions of stochastic differential equations have received a great deal of attention. It is surprising that there are not any numerical methods established for neutral stochastic delay differential equations yet. In the paper, the Euler-Maruyama method for neutral stochastic delay differential equations is developed. The key aim is to show that the numerical solutions will converge to the true solutions under the local Lipschitz condition.
Original languageEnglish
Pages (from-to)85 - 96
Number of pages12
JournalJournal of Computational and Applied Mathematics
Volume229
Issue number1
DOIs
Publication statusPublished - 2009
Externally publishedYes

Cite this